Thunderstorm Wind, Columbiana
- When
- May 22, 1:15 AM EST
- Where
- Columbiana County, Columbiana
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.883, -80.633
Trees down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at May 21, 8:28 PM EST, 4 hours 47 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PITTSBURGH PA 928 PM EDT FRI MAY 21 2004 UPDATED ZNS TO REMOVE HEADLINE FOR SVR TSTM WATCH FM PA...OH ZONES. SVR TSTM WATCH CONTS FOR WV...MD ZNS. KEPT SHWRS LIKELY AND SCT TSTMS FOR OVRNGT. HVY DOWNPOURS PSBL. FLOOD WATCH CONTS ALL ZNS. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ZONES MDZ001. SEVERE THUNDERSTORM WATCH FOR THIS EVENING FOR MDZ001. OH...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ZONES OHZ039>041...OHZ048>050...OHZ057>059...OHZ068>069. PA...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ZONES PAZ007>009...PAZ013>016...PAZ020>023...PAZ029>032. WV...SEVERE THUNDERSTORM WATCH FOR THIS EVENING FOR ZONES WVZ012...WVZ021>23...WVZ041. FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ZONES WVZ001>004...WVZ012...WVZ021>023...WVZ041. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 220 PM EDT FRI MAY 21 2004 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-220900- ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA- CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA- FOREST PA-GARRETT MD-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH- INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARION WV- MARSHALL WV-MERCER PA-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH- OHIO WV-PRESTON WV-TUCKER WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA- WESTMORELAND PA-WETZEL WV- 445 PM EDT FRI MAY 21 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE...TODAY NOAA NATIONAL WEATHER SERVICE SAYS THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE UPPER OHIO VALLEY LATE THIS AFTERNOON AND TONIGHT. THE PRIME THREAT WILL BE DAMAGING WIND AND LARGE HAIL. THERE IS ALSO A RISK OF RENEWED FLOODING IN LOCATIONS THAT WERE HARD HIT BY HEAVY RAIN AND FLOODING THIS MORNING. NOAA NATIONAL WEATHER SERVICE SAYS THE COMPLEX OF THUNDERSTORMS THAT WILL SOON BE ENTERING OHIO...SHOULD CONTINUE MOVING EAST AT 50 MPH AND SO BE MOVING ACROSS EAST CENTRAL OHIO AFTER 4 OR 5 PM. THE STORMS SHOULD THEN MOVE THROUGH WESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA..AND EXTREME WESTERN MARYLAND THIS EVENING...BETWEEN ROUGHLY 5 PM AND 7 PM. ACCORDING TO NOAA NATIONAL WEATHER SERVICE...ANOTHER COMPLEX OF THUNDERSTORMS MAY AFFECT THE UPPER OHIO VALLEY LATE TONIGHT. NOAA NATIONAL WEATHER SERVICE SAYS THUNDERSTORM WIND GUSTS CAN BE OVER 60 MPH AND HAILSTONES CAN BE OVER THREE QUARTER INCHES IN SIZE. THERE CAN BE A FORTY MINUTE PERIOD OF FREQUENT CLOUD TO GROUND LIGHTNING. ANY LOCATION GETTING RAINFALL AMOUNTS OVER 2 INCHES CAN GET FLOODING. LOCATIONS THAT WERE HARDHIT WITH HEAVY RAIN AND FLOODING THIS MORNING MAY NEED LITTLE MORE THAN 1 INCH OF ADDED RAINFALL THIS EVENING TO HAVE RENEWED FLOODING. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR THIS PERIOD...ALTHOUGH MOST DAYS THERE IS A CHANCE OF THUNDERSTORMS. .SPOTTER CALL TO ACTION STATEMENT... THE SPOTTER NET MAY BE ACTIVATED LATE THIS AFTERNOON OR TONIGHT.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 818 PM EDT FRI MAY 21 2004 PAZ007-220213- MERCER PA- 818 PM EDT FRI MAY 21 2004 ...WINDY CONDITIONS EXPECTED THROUGH 10 PM... WINDS WILL GUST TO 50 MPH THROUGH 10 PM. THE STRONG NORTH WINDS ARE ASSOCIATED WITH A STRONG WEATHER SYSTEM THAT BROUGHT SEVERE WEATHER TO THE REGION THIS AFTERNOON AND EVENING. THE SYSTEM WILL CONTINUE TO MOVE EASTWARD...ALLOWING THE WINDS TO SLOWLY DIMINISH BY 10 PM.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 821 PM EDT FRI MAY 21 2004 PAZ008-014-220220- BUTLER PA-VENANGO PA- 821 PM EDT FRI MAY 21 2004 ...WINDY CONDITIONS EXPECTED THROUGH 10 PM... WINDS WILL GUST TO 50 MPH THROUGH 10 PM. THE WINDS ARE ASSOCIATED WITH A STRONG WEATHER SYSTEM THAT BROUGHT SEVERE WEATHER TO THE REGION THIS AFTERNOON AND EVENING. THE SYSTEM WILL CONTINUE TO MOVE EASTWARD...ALLOWING THE WINDS TO SLOWLY DIMINISH BY 10 PM.
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
842 PM EDT FRI MAY 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG COSHOCTON 40.26N 81.85W
05/21/2004 COSHOCTON OH TRAINED SPOTTER
60 MPH WIND GUST. TREES AND POWER LINES DOWN.
0510 PM TSTM WND DMG COLUMBIANA 40.89N 80.69W
05/21/2004 COLUMBIANA OH TRAINED SPOTTER
60 MPH WINDS. ROOF DAMAGED ON BUILDING.
0515 PM TSTM WND GST UHRICHSVILLE 40.40N 81.35W
05/21/2004 0 MPH TUSCARAWAS OH TRAINED SPOTTER
LARGE TREES DOWN.
0515 PM TSTM WND DMG NEW PHILADELPHIA 40.49N 81.44W
05/21/2004 TUSCARAWAS OH TRAINED SPOTTER
LARGE TREES DOWN.
0523 PM TSTM WND DMG HERMITAGE 41.23N 80.44W
05/21/2004 MERCER PA TRAINED SPOTTER
LARGE TREES DOWN.
0535 PM TSTM WND DMG 5 NW NEW CASTLE 41.05N 80.41W
05/21/2004 LAWRENCE PA TRAINED SPOTTER
LARGE TREES DOWN.
0536 PM TSTM WND DMG VOLANT 41.11N 80.26W
05/21/2004 LAWRENCE PA TRAINED SPOTTER
LARGE TREES AND POWER LINES DOWN.
0536 PM TSTM WND DMG SLIPPERY ROCK 41.07N 80.06W
05/21/2004 BUTLER PA TRAINED SPOTTER
LARGE TREES AND POWER LINES DOWN.
0545 PM HAIL PORTERSVILLE 40.93N 80.14W
05/21/2004 1.00 INCH BUTLER PA TRAINED SPOTTER
0550 PM TSTM WND DMG 5 W BEAVER FALLS 40.76N 80.42W
05/21/2004 BEAVER PA PUBLIC
LARGE TREES DOWN.
0550 PM TSTM WND DMG NEW CUMBERLAND 40.50N 80.61W
05/21/2004 HANCOCK WV EMERGENCY MNGR
LARGE TREES BLOWN DOWN.
0550 PM HAIL 8 NNE ZANESVILLE 40.06N 81.95W
05/21/2004 0.88 INCH MUSKINGUM OH PUBLIC
0600 PM TSTM WND DMG CAMBRIDGE 40.03N 81.59W
05/21/2004 GUERNSEY OH TRAINED SPOTTER
LARGE TREES AND POWER LINES DOWN.
0610 PM TSTM WND DMG 10 S OIL CITY 41.28N 79.70W
05/21/2004 VENANGO PA EMERGENCY MNGR
LARGE TREES DOWN.
0614 PM TSTM WND DMG ST. CLAIRSVILLE 40.08N 80.90W
05/21/2004 BELMONT OH EMERGENCY MNGR
LARGE TREES BLOWN DOWN.
0615 PM TSTM WND DMG CALDWELL 39.75N 81.51W
05/21/2004 NOBLE OH LAW ENFORCEMENT
LARGE TREES DOWN.
0615 PM TSTM WND DMG FREEPORT 40.21N 81.27W
05/21/2004 HARRISON OH LAW ENFORCEMENT
LARGE TREES AND POWER LINES DOWN.
0620 PM HAIL BETHLEHEM 40.04N 80.69W
05/21/2004 0.88 INCH OHIO WV TRAINED SPOTTER
0620 PM TSTM WND DMG BROOKVILLE 41.16N 79.08W
05/21/2004 JEFFERSON PA LAW ENFORCEMENT
LARGE TREES AND POWER LINES DOWN.
0623 PM TSTM WND GST BRENTWOOD 40.37N 79.98W
05/21/2004 0 MPH ALLEGHENY PA TRAINED SPOTTER
60 MPH WIND GUST.
0630 PM TSTM WND DMG WELLSBURG 40.28N 80.61W
05/21/2004 BROOKE WV TRAINED SPOTTER
LARGE TREES AND POWER LINES DOWN.
0630 PM TSTM WND DMG 10 SE WOODSFIELD 39.66N 80.98W
05/21/2004 MONROE OH LAW ENFORCEMENT
LARGE TREES BLOWN DOWN.
0630 PM TSTM WND DMG CLAYSVILLE 40.12N 80.41W
05/21/2004 WASHINGTON PA TRAINED SPOTTER
LARGE TREES DOWN.
0630 PM HAIL 10 S WOODSFIELD 39.62N 81.12W
05/21/2004 0.75 INCH MONROE OH TRAINED SPOTTER
0635 PM TSTM WND DMG MONACA 40.68N 80.27W
05/21/2004 BEAVER PA TRAINED SPOTTER
LARGE TREES DOWN ALONG ECKERT ROAD.
0635 PM TSTM WND DMG BEAVER 40.69N 80.31W
05/21/2004 BEAVER PA TRAINED SPOTTER
TREES AND POWER LINES DOWN ALONG BEANER HOLLOW ROAD.
0642 PM TSTM WND DMG KITTANNING 40.83N 79.52W
05/21/2004 ARMSTRONG PA EMERGENCY MNGR
LARGE TREES DOWN.
0645 PM TSTM WND DMG NEW KENSINGTON 40.57N 79.75W
05/21/2004 WESTMORELAND PA TRAINED SPOTTER
LARGE TREES DOWN.
0645 PM HAIL SALTSBURG 40.49N 79.45W
05/21/2004 0.88 INCH INDIANA PA PUBLIC
0645 PM TSTM WND DMG MOUNDSVILLE 39.92N 80.74W
05/21/2004 MARSHALL WV LAW ENFORCEMENT
LARGE TREES BLOWN DOWN.
0650 PM TSTM WND DMG 7 S WAYNESBURG 39.80N 80.19W
05/21/2004 GREENE PA LAW ENFORCEMENT
LARGE TREES BLOWN DOWN NEAR SPRAGGS.
0700 PM TSTM WND DMG LOWER BURRELL 40.58N 79.71W
05/21/2004 WESTMORELAND PA EMERGENCY MNGR
LARGE TREES BLOWN DOWN.
0700 PM TSTM WND DMG RIMERSBURG 41.04N 79.50W
05/21/2004 CLARION PA LAW ENFORCEMENT
LARGE TREES AND POWER LINES DOWN.
0710 PM TSTM WND DMG UNIONTOWN 39.90N 79.72W
05/21/2004 FAYETTE PA EMERGENCY MNGR
LARGE TREES BLOWN DOWN.
0715 PM FLASH FLOOD CALDWELL 39.75N 81.51W
05/21/2004 NOBLE OH LAW ENFORCEMENT
STATE ROUTE 821 FLOODED.
0715 PM TSTM WND DMG NEW MARTINSVILLE 39.66N 80.86W
05/21/2004 WETZEL WV EMERGENCY MNGR
LARGE TREES BLOWN DOWN.
0730 PM TSTM WND DMG 3 SW PUNXSUTAWNEY 40.91N 79.02W
05/21/2004 JEFFERSON PA LAW ENFORCEMENT
LARGE TREES DOWN.
0750 PM BLIZZARD KINGWOOD 39.47N 79.68W
05/21/2004 PRESTON WV LAW ENFORCEMENT
NUMEROUS LARGE TREES BLOWN DOWN. MANY ROADS CLOSED.
0800 PM FLASH FLOOD 5 NE DRESDEN 40.17N 81.94W
05/21/2004 COSHOCTON OH EMERGENCY MNGR
STATE ROUTE 16 FLOODED NEAR ADAMS MILLS.
0800 PM FLASH FLOOD DUNCAN FALLS 39.87N 81.92W
05/21/2004 MUSKINGUM OH AIRPLANE PILOT
OLD RIVER ROAD FLOODED.
0800 PM FLASH FLOOD DRESDEN 40.12N 82.01W
05/21/2004 MUSKINGUM OH EMERGENCY MNGR
MCGLADE SCHOOL ROAD CLOSED.
0805 PM TSTM WND DMG 7 S OAKLAND 39.30N 79.40W
05/21/2004 GARRETT MD TRAINED SPOTTER
MEASURED 72 MPH WIND GUST. NUMEROUS LARGE TREES DOWN.
0815 PM FLASH FLOOD UNIONTOWN 39.90N 79.72W
05/21/2004 FAYETTE PA TRAINED SPOTTER
JENNYS RUN FLOODED. DUCK HOLLOW ROAD CLOSED.
0815 PM FLASH FLOOD CUMBERLAND 39.85N 81.66W
05/21/2004 GUERNSEY OH EMERGENCY MNGR
STATE ROUTES 660 AND 83 FLOODED.
0815 PM FLASH FLOOD 8 SE WAYNESBURG 39.82N 80.08W
05/21/2004 GREENE PA LAW ENFORCEMENT
NUMEROUS ROADS FLOODED IN THE MOUNT MORRIS, DAVISTOWN AND
BOBTOWN AREA.
0820 PM TSTM WND DMG THOMAS 39.15N 79.50W
05/21/2004 TUCKER WV EMERGENCY MNGR
NUMEROUS LARGE TREES BLOWN DOWN.
&&
RRRPRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
846 PM EDT FRI MAY 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG COSHOCTON 40.26N 81.85W
05/21/2004 COSHOCTON OH TRAINED SPOTTER
60 MPH WIND GUST. TREES AND POWER LINES DOWN.
0510 PM TSTM WND DMG COLUMBIANA 40.89N 80.69W
05/21/2004 COLUMBIANA OH TRAINED SPOTTER
60 MPH WINDS. ROOF DAMAGED ON BUILDING.
0515 PM TSTM WND GST UHRICHSVILLE 40.40N 81.35W
05/21/2004 0 MPH TUSCARAWAS OH TRAINED SPOTTER
LARGE TREES DOWN.
0515 PM TSTM WND DMG NEW PHILADELPHIA 40.49N 81.44W
05/21/2004 TUSCARAWAS OH TRAINED SPOTTER
LARGE TREES DOWN.
0523 PM TSTM WND DMG HERMITAGE 41.23N 80.44W
05/21/2004 MERCER PA TRAINED SPOTTER
LARGE TREES DOWN.
0535 PM TSTM WND DMG 5 NW NEW CASTLE 41.05N 80.41W
05/21/2004 LAWRENCE PA TRAINED SPOTTER
LARGE TREES DOWN.
0536 PM TSTM WND DMG VOLANT 41.11N 80.26W
05/21/2004 LAWRENCE PA TRAINED SPOTTER
LARGE TREES AND POWER LINES DOWN.
0536 PM TSTM WND DMG SLIPPERY ROCK 41.07N 80.06W
05/21/2004 BUTLER PA TRAINED SPOTTER
LARGE TREES AND POWER LINES DOWN.
0545 PM HAIL PORTERSVILLE 40.93N 80.14W
05/21/2004 1.00 INCH BUTLER PA TRAINED SPOTTER
0550 PM TSTM WND DMG 5 W BEAVER FALLS 40.76N 80.42W
05/21/2004 BEAVER PA PUBLIC
LARGE TREES DOWN.
0550 PM TSTM WND DMG NEW CUMBERLAND 40.50N 80.61W
05/21/2004 HANCOCK WV EMERGENCY MNGR
LARGE TREES BLOWN DOWN.
0550 PM HAIL 8 NNE ZANESVILLE 40.06N 81.95W
05/21/2004 0.88 INCH MUSKINGUM OH PUBLIC
0600 PM TSTM WND DMG CAMBRIDGE 40.03N 81.59W
05/21/2004 GUERNSEY OH TRAINED SPOTTER
LARGE TREES AND POWER LINES DOWN.
0610 PM TSTM WND DMG 10 S OIL CITY 41.28N 79.70W
05/21/2004 VENANGO PA EMERGENCY MNGR
LARGE TREES DOWN.
0614 PM TSTM WND DMG ST. CLAIRSVILLE 40.08N 80.90W
05/21/2004 BELMONT OH EMERGENCY MNGR
LARGE TREES BLOWN DOWN.
0615 PM TSTM WND DMG FREEPORT 40.21N 81.27W
05/21/2004 HARRISON OH LAW ENFORCEMENT
LARGE TREES AND POWER LINES DOWN.
0615 PM TSTM WND DMG CALDWELL 39.75N 81.51W
05/21/2004 NOBLE OH LAW ENFORCEMENT
LARGE TREES DOWN.
0620 PM TSTM WND DMG BROOKVILLE 41.16N 79.08W
05/21/2004 JEFFERSON PA LAW ENFORCEMENT
LARGE TREES AND POWER LINES DOWN.
0620 PM HAIL BETHLEHEM 40.04N 80.69W
05/21/2004 0.88 INCH OHIO WV TRAINED SPOTTER
0623 PM TSTM WND GST BRENTWOOD 40.37N 79.98W
05/21/2004 0 MPH ALLEGHENY PA TRAINED SPOTTER
60 MPH WIND GUST.
0630 PM TSTM WND DMG WELLSBURG 40.28N 80.61W
05/21/2004 BROOKE WV TRAINED SPOTTER
LARGE TREES AND POWER LINES DOWN.
0630 PM HAIL 10 S WOODSFIELD 39.62N 81.12W
05/21/2004 0.75 INCH MONROE OH TRAINED SPOTTER
0630 PM TSTM WND DMG CLAYSVILLE 40.12N 80.41W
05/21/2004 WASHINGTON PA TRAINED SPOTTER
LARGE TREES DOWN.
0630 PM TSTM WND DMG 10 SE WOODSFIELD 39.66N 80.98W
05/21/2004 MONROE OH LAW ENFORCEMENT
LARGE TREES BLOWN DOWN.
0635 PM TSTM WND DMG MONACA 40.68N 80.27W
05/21/2004 BEAVER PA TRAINED SPOTTER
LARGE TREES DOWN ALONG ECKERT ROAD.
0635 PM TSTM WND DMG BEAVER 40.69N 80.31W
05/21/2004 BEAVER PA TRAINED SPOTTER
TREES AND POWER LINES DOWN ALONG BEANER HOLLOW ROAD.
0642 PM TSTM WND DMG KITTANNING 40.83N 79.52W
05/21/2004 ARMSTRONG PA EMERGENCY MNGR
LARGE TREES DOWN.
0645 PM HAIL SALTSBURG 40.49N 79.45W
05/21/2004 0.88 INCH INDIANA PA PUBLIC
0645 PM TSTM WND DMG NEW KENSINGTON 40.57N 79.75W
05/21/2004 WESTMORELAND PA TRAINED SPOTTER
LARGE TREES DOWN.
0645 PM TSTM WND DMG MOUNDSVILLE 39.92N 80.74W
05/21/2004 MARSHALL WV LAW ENFORCEMENT
LARGE TREES BLOWN DOWN.
0650 PM TSTM WND DMG 7 S WAYNESBURG 39.80N 80.19W
05/21/2004 GREENE PA LAW ENFORCEMENT
LARGE TREES BLOWN DOWN NEAR SPRAGGS.
0700 PM TSTM WND DMG RIMERSBURG 41.04N 79.50W
05/21/2004 CLARION PA LAW ENFORCEMENT
LARGE TREES AND POWER LINES DOWN.
0700 PM TSTM WND DMG LOWER BURRELL 40.58N 79.71W
05/21/2004 WESTMORELAND PA EMERGENCY MNGR
LARGE TREES BLOWN DOWN.
0710 PM TSTM WND DMG UNIONTOWN 39.90N 79.72W
05/21/2004 FAYETTE PA EMERGENCY MNGR
LARGE TREES BLOWN DOWN.
0715 PM FLASH FLOOD CALDWELL 39.75N 81.51W
05/21/2004 NOBLE OH LAW ENFORCEMENT
STATE ROUTE 821 FLOODED.
0715 PM TSTM WND DMG NEW MARTINSVILLE 39.66N 80.86W
05/21/2004 WETZEL WV EMERGENCY MNGR
LARGE TREES BLOWN DOWN.
0730 PM TSTM WND DMG 3 SW PUNXSUTAWNEY 40.91N 79.02W
05/21/2004 JEFFERSON PA LAW ENFORCEMENT
LARGE TREES DOWN.
0750 PM BLIZZARD KINGWOOD 39.47N 79.68W
05/21/2004 PRESTON WV LAW ENFORCEMENT
NUMEROUS LARGE TREES BLOWN DOWN. MANY ROADS CLOSED.
0800 PM FLASH FLOOD 5 NE DRESDEN 40.17N 81.94W
05/21/2004 COSHOCTON OH EMERGENCY MNGR
STATE ROUTE 16 FLOODED NEAR ADAMS MILLS.
0800 PM FLASH FLOOD DRESDEN 40.12N 82.01W
05/21/2004 MUSKINGUM OH EMERGENCY MNGR
MCGLADE SCHOOL ROAD CLOSED.
0800 PM FLASH FLOOD DUNCAN FALLS 39.87N 81.92W
05/21/2004 MUSKINGUM OH AIRPLANE PILOT
OLD RIVER ROAD FLOODED.
0805 PM TSTM WND DMG 7 S OAKLAND 39.30N 79.40W
05/21/2004 GARRETT MD TRAINED SPOTTER
MEASURED 72 MPH WIND GUST. NUMEROUS LARGE TREES DOWN.
0815 PM FLASH FLOOD UNIONTOWN 39.90N 79.72W
05/21/2004 FAYETTE PA TRAINED SPOTTER
JENNYS RUN FLOODED. DUCK HOLLOW ROAD CLOSED.
0815 PM FLASH FLOOD 8 SE WAYNESBURG 39.82N 80.08W
05/21/2004 GREENE PA LAW ENFORCEMENT
NUMEROUS ROADS FLOODED IN THE MOUNT MORRIS, DAVISTOWN AND
BOBTOWN AREA.
0815 PM FLASH FLOOD CUMBERLAND 39.85N 81.66W
05/21/2004 GUERNSEY OH EMERGENCY MNGR
STATE ROUTES 660 AND 83 FLOODED.
0820 PM TSTM WND DMG THOMAS 39.15N 79.50W
05/21/2004 TUCKER WV EMERGENCY MNGR
NUMEROUS LARGE TREES BLOWN DOWN.
0820 PM TSTM WND DMG PARSONS 39.09N 79.68W
05/21/2004 TUCKER WV LAW ENFORCEMENT
NUMEROUS TREES DOWN AND BLOCKING ROADWAYS ALONG ROUTE 219
AND CLOVER RUN ROAD.
&&
RRRSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1001 PM EDT FRI MAY 21 2004 MDZ001-WVZ012-021>023-041-220300- GARRETT MD-MARION WV-MONONGALIA WV-PRESTON WV-TUCKER WV-WETZEL WV- 1001 PM EDT FRI MAY 21 2004 SEVERE THUNDERSTORM WATCH HAS BEEN CANCELED FOR THE FOLLOWING COUNTIES... IN WEST VIRGINIA... MARION MONONGALIA PRESTON TUCKER WETZEL IN MARYLAND... GARRETT
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 104 AM EDT SAT MAY 22 2004 OHZ041-PAZ007>009-013>016-020-022-220756- ARMSTRONG PA-BEAVER PA-BUTLER PA-CLARION PA-COLUMBIANA OH-FOREST PA- JEFFERSON PA-LAWRENCE PA-MERCER PA-VENANGO PA- 104 AM EDT SAT MAY 22 2004 ...MORE THUNDERSTORMS TO PLAGUE THE AREA... A CLUSTER OF THUNDERSTORMS WILL MOVE ACROSS PARTS OF COLUMBIANA COUNTY IN EAST CENTRAL OHIO...THEN PROGRESS OVER WESTERN PENNSYLVANIA COUNTIES ON EITHER SIDE OF INTERSTATE 80 THROUGH 4 AM. THESE STORMS MAY PRODUCE SOME GUSTY WIND AND HAIL...BUT RESIDENTS SHOULD ESPECIALLY BE ALERT TO HEAVY RAINFALL AS THE GROUND IS ALREADY SATURATED AFTER THE RECENT HEAVY RAINFALL. IF FLOOD WATER THREATENS...MOVE TO HIGHER GROUND. IF YOU ARE DRIVING TONIGHT...DO NOT DRIVE THROUGH WATER FLOWING OVER ROADS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. 15
The Pittsburgh radar (KPBZ), 52 km away, was scanning. The volume nearest the first event began at 06:13 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2004Every state in 2004This day in weather historyWarnings in Ohio, May 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5400511.